# SDR CALA2025040703572

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 68,477 hours, 22,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Indication Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARMED LIGHT WILL NOT ILLUMINAT E WHEN ARMED. RELAMPED DOOR ARMED LIGHT, LIGHT OPS CHECKED OK WHEN DOOR 1L WAS ARMED.
